# SDR HNAA2014063000195

- Difficulty date: June 30, 2014
- Submitted: June 30, 2014
- Operation: Air carrier
- Aircraft: N941HA
- Make and model: Dhav DHC8102
- Aircraft serial: 161
- Aircraft time: 62,530 hours, 70,083 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 61047811
- Condition: Failed
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTS SELECTED, FUSELAGE LIGHTS MOMENTARILY CAME ON AND THEN WENT OFF.  R & R EMERGENCY LIGHT POWER SUPPLIES IAW WC 33-50-05. OPS CHECKED GOOD.
